Alert archive / Illinois / Snow Advisories in 2008
Snow Advisory 2, NWS Lincoln, IL
NWS Lincoln, IL issued this snow advisory at Mar 6, 2008, 3:21 PM CST for 6 counties in Illinois. It took effect at Mar 7, 2008, 12:00 AM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2008, 3:21 PM CST (21:21 UTC)
- In effect from
- Mar 7, 2008, 12:00 AM CST
- Expired
- Mar 7, 2008, 3:12 PM CST
- In force
- 15 hr
- Issued by
- NWS Lincoln, IL
Counties Clark County, IL, Clay County, IL, Crawford County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 77 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KILX 062121 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 321 PM CST THU MAR 6 2008 ...ACCUMULATING SNOWFALL TO AFFECT SOUTHEAST ILLINOIS... .A WINTER WEATHER SYSTEM WILL BEGIN TO LIFT OUT OF THE SOUTHERN PLAINS TONIGHT AND TRAVEL NORTHEAST ACROSS THE EASTERN THIRD OF THE US. THIS SYSTEM WILL SPREAD SNOW ACROSS PARTS OF SOUTEASTERN MISSOURI...SOUTHERN ILLINOIS AND SOUTHERN INDIANA STARTING LATE TONIGHT CONTINUING INTO SATURDAY AFTERNOON. THE HEAVIEST SNOWFALL WILL LIKELY BE ALONG THE OHIO RIVER VALLEY THROUGH THE PERIOD. HOWEVER...THE ACCUMULATING SNOW WILL LIKELY EXTEND AS FAR NORTH AS THE I-70 CORRIDOR IN SOUTHEAST ILLINOIS. THE HEAVIST SNOWFALL IN SOUTHEAST ILLINOIS WILL LIKELY BE ALONG AND SOUTH OF A FLORA TO MARSHALL LINE...WHERE 3 TO 5 INCHES WILL BE POSSIBLE BETWEEN FRIDAY MORNING AND NOON ON SATURDAY. ILZ063-067-068-071>073-070400- /O.NEW.KILX.SN.Y.0002.080307T1200Z-080308T1800Z/ CLARK-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...FLORA...LAWRENCEVILLE 321 PM CST THU MAR 6 2008 ...SNOW ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 12 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 12 PM CST SATURDAY. SNOW WILL OVERSPREAD THE AREA BEGINNING FRIDAY MORNING AND CONINUE UNTIL NOON SATURDAY. TOTAL ACCUMULATIONS OF 3 TO 5 INCHES WILL BE POSSIBLE BY THE TIME THE SNOW ENDS ON SATURDAY. MOST OF THE ACCUMULATIONS WILL TAKE PLACE BETWEEN NOON FRIDAY AND SATURDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ AUTEN
5 follow-up statements
000 WWUS43 KILX 070205 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 805 PM CST THU MAR 6 2008 ...ACCUMULATING SNOWFALL TO AFFECT SOUTHEAST ILLINOIS... .A WINTER WEATHER SYSTEM WILL BEGIN TO LIFT OUT OF THE SOUTHERN PLAINS TONIGHT AND TRAVEL NORTHEAST ACROSS THE EASTERN THIRD OF THE US. THIS SYSTEM WILL SPREAD SNOW ACROSS PARTS OF SOUTHEASTERN MISSOURI...SOUTHERN ILLINOIS AND SOUTHERN INDIANA STARTING TONIGHT CONTINUING INTO SATURDAY MORNING. THE HEAVIEST SNOWFALL WILL LIKELY BE ALONG THE OHIO RIVER VALLEY THROUGH THE PERIOD. HOWEVER...THE ACCUMULATING SNOW WILL LIKELY EXTEND AS FAR NORTH AS THE I-70 CORRIDOR IN SOUTHEAST ILLINOIS. THE HEAVIEST SNOWFALL IN SOUTHEAST ILLINOIS WILL LIKELY BE ALONG AND SOUTH OF A FLORA TO MARSHALL LINE...WHERE 3 TO 5 INCHES WILL BE POSSIBLE BETWEEN MIDNIGHT TONIGHT AND NOON ON SATURDAY. ILZ063-067-068-071>073-071030- /O.EXT.KILX.SN.Y.0002.080307T0600Z-080308T1800Z/ CLARK-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...FLORA...LAWRENCEVILLE 805 PM CST THU MAR 6 2008 ...SNOW ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST SATURDAY... THE SNOW ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST SATURDAY. SNOW WILL OVERSPREAD THE AREA BEGINNING AROUND MIDNIGHT TONIGHT AND CONTINUE UNTIL NOON SATURDAY. TOTAL ACCUMULATIONS OF 3 TO 5 INCHES WILL BE POSSIBLE BY THE TIME THE SNOW ENDS ON SATURDAY. WHILE SOME SNOW ACCUMULATION WILL BEGIN TONIGHT...MOST OF THE ACCUMULATION WILL TAKE PLACE BETWEEN NOON FRIDAY AND SATURDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ SHIMON
000 WWUS43 KILX 070929 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 329 AM CST FRI MAR 7 2008 ...ACCUMULATING SNOWFALL TO AFFECT PARTS OF SOUTHEAST ILLINOIS... ILZ063-067-071-071030- /O.CAN.KILX.SN.Y.0002.000000T0000Z-080308T1800Z/ CLARK-JASPER-CLAY- INCLUDING THE CITY OF...FLORA 329 AM CST FRI MAR 7 2008 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE SNOW ADVISORY. $$ ILZ068-072-073-071400- /O.EXT.KILX.SN.Y.0002.000000T0000Z-080308T1200Z/ CRAWFORD-RICHLAND-LAWRENCE- INCLUDING THE CITY OF...LAWRENCEVILLE 329 AM CST FRI MAR 7 2008 ...SNOW ADVISORY NOW IN EFFECT UNTIL 6 AM CST SATURDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST SATURDAY. PERIODS OF SNOW WILL IMPACT THE REGION THROUGH EARLY SATURDAY. TOTAL ACCUMULATIONS OF 2 TO 4 INCHES WILL BE POSSIBLE BY THE TIME THE SNOW ENDS ON SATURDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KILX 071347 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 747 AM CST FRI MAR 7 2008 ...ACCUMULATING SNOWFALL TO AFFECT PARTS OF SOUTHEAST ILLINOIS... ILZ068-072-073-071800- /O.CON.KILX.SN.Y.0002.000000T0000Z-080308T1200Z/ CRAWFORD-RICHLAND-LAWRENCE- INCLUDING THE CITY OF...LAWRENCEVILLE 747 AM CST FRI MAR 7 2008 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. PERIODS OF SNOW WILL IMPACT THE REGION THROUGH EARLY SATURDAY. TOTAL ACCUMULATIONS OF 2 TO 4 INCHES WILL BE POSSIBLE BY THE TIME THE SNOW ENDS ON SATURDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KILX 071829 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1229 PM CST FRI MAR 7 2008 ...ACCUMULATING SNOWFALL TO AFFECT PARTS OF SOUTHEAST ILLINOIS... ILZ068-072-073-072200- /O.CON.KILX.SN.Y.0002.000000T0000Z-080308T1200Z/ CRAWFORD-RICHLAND-LAWRENCE- INCLUDING THE CITY OF...LAWRENCEVILLE 1229 PM CST FRI MAR 7 2008 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. PERIODS OF SNOW WILL IMPACT THE REGION THROUGH EARLY SATURDAY. TOTAL ACCUMULATIONS OF 2 TO 4 INCHES WILL BE POSSIBLE BY THE TIME THE SNOW ENDS ON SATURDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KILX 072112 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 312 PM CST FRI MAR 7 2008 ILZ068-072-073-072215- /O.CAN.KILX.SN.Y.0002.000000T0000Z-080308T1200Z/ CRAWFORD-RICHLAND-LAWRENCE- INCLUDING THE CITY OF...LAWRENCEVILLE 312 PM CST FRI MAR 7 2008 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE SNOW ADVISORY. LIGHT SNOW WILL CONTINUE ACROSS THE AREA THIS EVENING. HOWEVER...ANY ACCUMULATION THAT DOES OCCUR IS EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. $$ AUTEN
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this snow advisory went out at Mar 6, 3:00 PM CST, 21 minutes earlier.
Area forecast discussion, Mar 6, 3:00 PM CST, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CST THU MAR 6 2008 .DISCUSSION... ISSUED 300 PM CST THU MAR 6 2008 MODELS BEGIN FINE BUT THEN DIVERGE WITH THE HANDLING OF THE NEXT SYSTEM AS IT MOVES NORTHEAST...OUT OF THE SOUTHERN US. NAM APPEARS TO HAVE THE BEST HANDLE ON THE SYSTEM AND ARE VERY SIMILAR. THE GFS...THOUGH SOME FIELDS LOOK LIKE THE NAM...HAS THE SNOW/QPF MUCH FURTHER BACK IN THE COLD AIR THAN WHILE THE SFC LOW MOVES EAST OF THE APPALACHIAN MOUNTAINS. THE NAM TRACKS THE LOW WEST OF THE MOUNTAINS...WHICH IS MORE REASONABLE. IN THE SHORT TERM...THE MAIN CONCERNS REVOLVE AROUND THE FRIDAY THROUGH SATURDAY SYSTEM COMING OUT OF THE SOUTHERN US. UNSEASONABLY COLD TEMPS WILL ALSO BE AN ISSUE. IN THE LONG TERM THE CONCERN WILL BE THE DEGREE OF WARM UP IN A SOMEWHAT ACTIVE PATTERN. SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT WEATHER SYSTEM COMING OUT OF THE SOUTHERN PLAINS IS STARTING SOUTH OF TEXAS THIS AFTERNOON. BY TOMORROW MORNING THE LOW PRESSURE AREA WILL BE IN SOUTHERN MISS/ALA. WITH THE GULF WIDE OPEN...THIS SYSTEM SHOULD CONTAIN PLENTY OF MOISTURE. MODELS INDICATE THAT PCPN WITH THIS SYSTEM WILL BE IN THE FORM OF SNOW AND SHOULD BEGIN AFTER MIDNIGHT TONIGHT IN THE SOUTHEASTERN PARTS OF THE CWA. LITTLE IF ANY ACCUMULATION IS EXPECTED BY MORNING. AS THE SYSTEM HEADS FURTHER NORTHEAST...SNOW SHOULD CONTINUE TO SPREAD ACRS THE SOUTHERN AND SOUTHEASTERN PARTS OF IL AND INTO SOUTHERN IND DURING THE DAY FRIDAY. BUFKIT DATA INDICATED THAT THE BEST OMEGA WOULD COINCIDE WITH THE BEST SNOW GROWTH DURING THE LATE AFTERNOON AND EVENING HOURS IN THE SOUTHEAST AROUND LWV TO HUF. THIS WILL BE A WET SNOW...BUT WITH THE ADDED POTENTIAL OF BETTER GROWTH...BELIEVE SNOWFALL TOTALS COULD BE HIGHER THAN FIRST FORECAST. THINKING THAT SNOWFALL OF 2-4 OR 3-5 INCHES WILL BE POSSIBLE IN THE SOUTHEAST AND THEREFORE AN ADVISORY IS NEEDED. WILL GO AHEAD AND ISSUE IT NOW TO GIVE PLENTY OF LEAD TIME FOR RESIDENTS IN THAT AREA. THE DEFORMATION ZONE OF THE SYSTEM WILL LIFT ACROSS THE SAME AREA LATE FRI NIGHT AND INTO SATURDAY WITH SOME VERY LIGHT SNOW CONTINUING UNTIL ABOUT NOON. AFTER THIS SYSTEM...A NARROW AREA OF HI PRSS WILL TRANSITION ACRS THE REGION WITH DRY WEATHER. HOWEVER...A CLIPPER DOES MOVE ACROSS THE NORTHERN PARTS OF THE CWA BUT MOISTURE WILL BE VERY LIMITED...SO WILL GO WITH A SCHC FOR NOW AND NOT HAVE IT MENTIONED IN THE WORDING. UNSEASONABLY COLD TEMPS WILL ALSO BE USHERED BACK INTO THE REGION FOR THE WEEKEND AND HAVE UNCUT GUIDANCE FOR SEVERAL PERIODS. LONG TERM...MONDAY THROUGH THURSDAY THE PATTERN REMAINS SOMEWHAT ACTIVE IN THE LONG TERM...BUT NO REAL SYSTEM TO LATCH ON TO UNTIL TOWARD THE END OF THE PERIOD. ECMWF BRINGS A COLD FRONT INTO THE AREA FOR LATE WED NIGHT INTO THUR. THIS WILL BRING PCPN BACK INTO THE AREA DURING THAT TIME. TEMPS WILL HAVE WARMED AFTER THIS WEEKEND SO PCPN SHOULD BE ALL LIQUID. COULD BE THUNDER WITH IT...BUT TOO SOON TO TELL AND WILL LEAVE OUT FOR NOW. AUTEN && .AVIATION... ISSUED 1134 AM CST THU MAR 6 2008 KEPT SAME TREND WITH HIGH PRESSURE TODAY AND CIRRUS STREAMING INTO THE AREA AHEAD OF TEXAS SYSTEM. WINDS TO SHIFT OVERNIGHT TO NORTHEAST AHEAD OF THE DEVELOPING SURFACE LOW IN LOWER MISSISSIPPI VALLEY. DID NOT PUT ANY SNOW IN FORECAST YET FOR CMI. SHOULD BE AFTER 18Z. GOETSCH && .ILX WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY FROM 6 AM FRIDAY TO 12 PM CST SATURDAY FOR ILZ063- 067-068-071>073. &&
Hazardous weather outlook, Mar 6, 12:04 PM CST, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LINCOLN IL 1204 PM CST THU MAR 6 2008 ILZ027>031-036-037-040-041-047-071200- CASS-FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 1204 PM CST THU MAR 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOODING WILL CONTINUE ALONG PARTS OF THE ILLINOIS RIVER FROM HENRY TO BEARDSTOWN THROUGH MOST OF NEXT WEEK. PLEASE REFER TO THE LATEST RIVER AND FLOOD STATEMENTS FOR DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY UNSEASONABLY COLD WEATHER WILL PREVAIL THROUGH THE WEEKEND WITH MORNING LOWS SATURDAY DROPPING INTO THE SINGLE DIGITS AND IN THE TEENS SUNDAY MORNING. DAYTIME HIGHS SATURDAY WILL BE IN THE MID 20S...AND IN THE MID OR UPPER 30S BY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042-043-048>053-071200- CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MENARD-MORGAN-SANGAMON-SCOTT- 1204 PM CST THU MAR 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOODING WILL CONTINUE ALONG PARTS OF THE ILLINOIS RIVER FROM HENRY TO BEARDSTOWN THROUGH NEXT WEEK. PLEASE REFER TO THE LATEST RIVER AND FLOOD STATEMENTS FOR DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. UNSEASONABLY COLD WEATHER WILL PREVAIL THROUGH THE WEEKEND WITH MORNING LOWS SATURDAY DROPPING TO AROUND 10 ABOVE AND MOSTLY IN THE TEENS SUNDAY MORNING. DAYTIME HIGHS SATURDAY WILL BE IN THE MID OR UPPER 20S...AND IN THE UPPER 30S BY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-054>057-061-071200- CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION- 1204 PM CST THU MAR 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS ANTICIPATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER WINTER STORM IS EXPECTED TO PASS SOUTH OF THE AREA FRIDAY AND FRIDAY NIGHT BRINGING SOME SIGNIFICANT SNOWFALL TO SOUTHERN ILLINOIS AND SOUTH CENTRAL INDIANA. IT APPEARS SOME LIGHT SNOW WILL PUSH ACROSS THE AREA FRIDAY AND FRIDAY NIGHT WITH ACCUMULATIONS OF AN INCH OR TWO POSSIBLE...ESPECIALLY ALONG AND EAST OF A DANVILLE TO MATTOON LINE. UNSEASONABLY COLD WEATHER WILL PREVAIL THROUGH THE WEEKEND WITH MORNING LOWS IN THE TEENS AND DAYTIME HIGHS IN THE MID 20S SATURDAY AND IN THE MIDDLE 30S SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-071200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1204 PM CST THU MAR 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH...EMBARRAS AND LITTLE WABASH BASINS THROUGH THE WEEKEND. PLEASE REFER TO THE LATEST RIVER AND FLOOD STATEMENTS FOR SPECIFIC INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER WINTER STORM IS EXPECTED TO PASS SOUTH OF THE AREA FRIDAY AND FRIDAY NIGHT BRINGING SOME SIGNIFICANT SNOWFALL TO SOUTHERN ILLINOIS AND SOUTH CENTRAL INDIANA. IT APPEARS SNOW WILL PUSH ACROSS THE AREA FRIDAY AND FRIDAY NIGHT WITH ACCUMULATIONS OF 2 TO 4 INCHES POSSIBLE ALONG AND EAST OF A MARSHALL TO FLORA LINE. UNSEASONABLY COLD WEATHER WILL PREVAIL THROUGH THE WEEKEND WITH MORNING LOWS RANGING FROM 15 TO 20 AND DAYTIME HIGHS IN THE UPPER 20S SATURDAY AND IN THE UPPER 30S SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GOETSCH
Nearby
Snow Advisories in Illinois, 2008Every snow advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.